MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 21X1 RB TW; PISTON SYRINGE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 21X1 RB TW; PISTON SYRINGE
Catalog Number 305764
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after "bicillin la" was administered with the needle eclipse 21x1 rb tw, the safety shield broke off when attempting to cover the needle.The following information was provided by the initial reporter: the site is in receipt of a marked product complaint identifying a needle that was supplied was dull.The user reported that the needle was more difficult to push through.The customer stated that the bicillin la was administered successfully and no complications occurred.The customer also stated that the safety shield broke off when closing.Bd eclipse needle 21 gauge 1" (vendor lot: 7176188) were used to package bicillin la 1ml batch w0783.
 
Additional Manufacturer Narrative
H.6.Investigation: a review of past 12 months quality notification were performed and no quality notification was raised on the reported defects.The reported defects cannot be confirmed as no photo / samples were returned for investigation.Therefore, root cause could not be determined.
 
Event or Problem Description

Brand Name
NEEDLE ECLIPSE 21X1 RB TW
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8539880
Report Number8041187-2019-00315
Device Sequence Number10841230
Product Code FMF
UDI-Device Identifier30382903057642
UDI-Public30382903057642
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2022
Device Catalogue Number305764
Device Lot Number7176188
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;